Did you switch to Methadone? I had an allergic reaction to a medicine that I was prescribed for migraines and on Easter of 2009 I literally died. I flat-lined 3 times and was in a coma for 18 days. Then out of the grace of god a doctor came into my room in the middle of the night and decided to try to Eckmo (sp:) machine on me. IT WORKED! Thank goodness I did wake up and although I had to learn to eat, walk, speak, etc. all over again. All of my organs are 100%. But I ended up with horrible drop foot on both feet and we don't know why, but also horrible bilateral neuropathy. I have been through so many surgeries just so that my feet would actually work so that I could walk again, however we can't seem to control the pain of the neuropathy, because we don't know how I got it. Anyway, I was on 50 mg of the Fentanyl Patch and taking 30 mg of Oxycodone every 4 hours since 2009. 2 weeks ago I was sent to a pain management doc and he switched me to subutex. I worked great for my addiction I don't want a Oxycodone, however the pain is still HORRIBLE... I am taking 40mg a day of subutex and ZERO pain relief. My doctor wants me to come in tomorrow to switch me to Methadone. He says that will help with the pain. But I have heard soooo many bad things about Methadone and I am super scared. Isn't there anything that he can give me WITH the subutex for the pain? Please help!
The methadone is a good pain killer. Some people find it to works very well. Will take a few days for the Subutex to get out of your system before the methadone will start to work. While the Subutex is in your system other opiate based pain killers won't work. The Subutex takes up the receptor sites on the brain cells preventing other opiates from being able to attach, hence why it is given for opiate detox. Methadone is really the best choice right now.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Feb 2011 • 5 answers
Posted 3 May 2011 • 1 answer
Posted 15 Jul 2011 • 3 answers
Posted 19 Dec 2011 • 2 answers
Metformin - my husband is on this medicine and now has weakness in his arms and can hardly lift them
Posted 20 Feb 2014 • 1 answer